A note on the first-order logic of complete BL-Chains

From Mathfuzzlog
Revision as of 11:12, 2 September 2008 by Pospisil (talk | contribs) (New page: {{Paper| author=Petr Hájek|author2=Franco Montagna| title=A note on the first-order logic of complete BL-Chains| journal=Math. Logic Quaterly| volume=| number=54| pages=340-351| year=2008...)

(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Jump to: navigation, search
Authors:
Petr Hájek
Franco Montagna
Title: A note on the first-order logic of complete BL-Chains
Journal: Math. Logic Quaterly
Volume
Number 54
Pages: 340-351
Year: 2008